Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19343
Title: ROBINSON ANNULATION ON A CARBOHYDRATE DERIVATIVE
Authors: BONNERT, RV
HOWARTH, J
JENKINS, PR
LAWRENCE, NJ
First Published: 1-May-1991
Publisher: ROYAL SOC CHEMISTRY
Citation: JOURNAL OF THE CHEMICAL SOCIETY-PERKIN TRANSACTIONS 1, 1991 (5), pp. 1225-1229
DOI Link: 10.1039/p19910001225
ISSN: 0300-922X
Links: http://hdl.handle.net/2381/19343
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Chemistry

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.